BibTeX record journals/tcs/ChenZL12

download as .bib file

@article{DBLP:journals/tcs/ChenZL12,
  author       = {Lei Chen and
                  Weiming Zeng and
                  Changhong Lu},
  title        = {NP-completeness and APX-completeness of restrained domination in graphs},
  journal      = {Theor. Comput. Sci.},
  volume       = {448},
  pages        = {1--8},
  year         = {2012},
  url          = {https://doi.org/10.1016/j.tcs.2012.05.005},
  doi          = {10.1016/J.TCS.2012.05.005},
  timestamp    = {Wed, 17 Feb 2021 22:01:18 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/ChenZL12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics